MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 25CC IAB CATHETER INSERTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 25CC IAB CATHETER INSERTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0478-01
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site full address: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4): device not returned.
 
Event or Problem Description
It was reported that 11 devices had a vapor-like substance inside the intra-aortic balloon (iab) insertion kit.There was no patient involvement and no adverse event reported.This report is for #4 of the 11 devices.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h10, h11.Corrected fields: h6 (health effect ¿ impact code).Complaint record id (b)(4).
 
Additional Manufacturer Narrative
No decontamination was performed for this product since it was returned in its original packaging and intact.It has not been exposed to any clinical or known biohazardous conditions.The catheter kit and insertion kit were returned intact and sealed.Photos were also provided and reviewed.The evaluation consisted of a visual and chemical analysis inspection confirming the presence of fluid inside the packaging.A sample of this fluid has been tested via infrared spectrum analysis and found to be silicone.Intra-aortic balloon catheters and some insertion kit components manufactured by datascope corp.Require medical grade silicone lubricant during manufacturing, and some lubricant may also be used as a surface coating to insure smooth insertion for small french size devices.Thus, it is possible that small spots (ranging from not visible to being visually obvious) of migrated lubricant may appear between the tray and the clear tray cover.This silicone is not foreign matter, is biocompatible and does not affect or compromise sterility of the intra-aortic balloon catheters or insertion kits.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #: (b)(4).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint id # (b)(4).

Brand Name
LINEAR 7.5 FR. 25CC IAB CATHETER INSERTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key15634915
Report Number2248146-2022-00820
Device Sequence Number8007674
Product Code DSP
UDI-Device Identifier10607567106526
UDI-Public10607567106526
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model Number0684-00-0478-01
Device Catalogue Number0684-00-0473
Device Lot Number3000183035
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer10/19/2022
01/21/2023
03/07/2023
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date10/20/2022
02/10/2023
03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown